RICHARD E. MOSES, D.O.; ALICE MCCORMICK, D.O.; WILLIAM NICKEY, D.O.
To the editor: In a recent letter Bocanegra and colleagues (1) reported two cases of cardiac arrest within 24 hours after pulse therapy with methylprednisolone. Although a possible relation was suggested, the writers could not show significant disturbances of cardiac rhythm in the three patients undergoing pulse therapy during cardiac monitoring. We wish to report a case of cardiac arrest within 24 hours after pulse therapy in a patient who was on cardiac monitoring during the terminal episode.
A 72-year-old white woman was admitted to another institution because of shortness of breath, personality changes, pleuritic chest pain, and profound muscle
Learn more about subscription options.
Register Now for a free account.
MOSES RE, MCCORMICK A, NICKEY W. Fatal Arrhythmia After Pulse Methylprednisolone Therapy. Ann Intern Med. 1981;95:781–782. doi: 10.7326/0003-4819-95-6-781_3
Download citation file:
Published: Ann Intern Med. 1981;95(6):781-782.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only